Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 182, NWS St. Louis, MO

July 19, 20104 counties in Illinois; Lincoln County, Pike County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2010, 11:37 AM CDT for 4 counties in Illinois; Lincoln County, Pike County, Missouri. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2010, 11:37 AM CDT (16:37 UTC)
Expired
Jul 19, 2010, 12:30 PM CDT
In force
53 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, IL, Calhoun County, IL, Greene County, IL, Pike County, IL, Lincoln County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 83 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 11:40 AM CDTTSTM WND DMGMartinsburg, IL2 INCH TREE LIMBS DOWN FROM A HEALTHY TREE
Jul 19, 11:40 AM CDTTSTM WND GST 64Clarksville, MO11...40-11...45 GUSTS BETWEEN 63 AND 65 MPH
Jul 19, 12:10 PM CDTTSTM WND DMGWhite Hall, ILLIMBS AND POWER LINES DOWN IN THE CITY OF WHITE HALL
Jul 19, 12:30 PM CDTTSTM WND GST 50Winfield, MOWIND SPEED MEASURED AT LOCK AND DAM 25

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 10:38 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-358 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WUUS53 KLSX 191637
SVRLSX
ILC009-013-061-149-MOC113-163-191730-
/O.NEW.KLSX.SV.W.0182.100719T1637Z-100719T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 AM CDT MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BROWN COUNTY IN WEST CENTRAL ILLINOIS...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  WESTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
  PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  EASTERN PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1230 PM CDT

* AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES NORTH OF GRIGGSVILLE TO ATLAS TO BOWLING GREEN...AND
  MOVING SOUTHEAST AT 25 MPH.

  AT 11:18 AM...A 71 MPH WIND GUST WAS REPORTED FROM NEAR SAVERTON   
  LOCK AND DAM IN NORTHEAST RALLS COUNTY WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  PITTSFIELD...ELSBERRY...WHITE HALL...GRIGGSVILLE...PLEASANT HILL...
  CLARKSVILLE...EOLIA...BELLEVIEW...ROODHOUSE...HARDIN...
  CARROLLTON...WINFIELD...PERRY...ASHLEY...MARTINSBURG...
  CHAMBERSBURG...CYRENE...INDEPENDENCE...EDGEWOOD AND TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3984 9057 3971 9064 3958 9058 3953 9058
      3953 9023 3929 9039 3918 9052 3919 9057
      3917 9059 3910 9061 3898 9074 3928 9130
      3956 9100 3994 9083
TIME...MOT...LOC 1636Z 299DEG 23KT 3981 9075 3951 9089
          3928 9123
WIND...HAIL 60MPH <.75IN

$$

BROWNING
2 follow-up statements
033 
WWUS53 KLSX 191658
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CDT MON JUL 19 2010

ILC009-013-061-149-MOC113-163-191730-
/O.CON.KLSX.SV.W.0182.000000T0000Z-100719T1730Z/
CALHOUN IL-GREENE IL-PIKE IL-BROWN IL-LINCOLN MO-PIKE MO-
1158 AM CDT MON JUL 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GREENE
AND CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTH CENTRAL BROWN
AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN LINCOLN
COUNTY IN EAST CENTRAL MISSOURI...AND EASTERN PIKE COUNTY IN
NORTHEAST MISSOURI UNTIL 1230 PM CDT...

AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WINCHESTER TO 6 MILES NORTHEAST OF BELLEVIEW TO 6 MILES WEST OF
EOLIA...MOVING SOUTHEAST AT 25 MPH.

IN ADDITION...AT 1145 AM CDT...LARGE TREE LIMBS WERE REPORTED DOWN 
IN MARTINSBURG IN PIKE COUNTY ILLINOIS. AT THE SAME TIME...WIND 
GUSTS UP TO 65 MPH WERE MEASURED IN CLARKSVILLE IN PIKE COUNTY 
MISSOURI.

LOCATIONS IMPACTED INCLUDE...
  WHITE HALL...ELSBERRY...BELLEVIEW...ROODHOUSE...CARROLLTON...
  HARDIN...WINFIELD...PEARL...BEECREEK...PAYNESVILLE...WHITESIDE...
  HILLVIEW...ANNADA...MOZIER...PATTERSON...HAYPRESS...BARROW...
  KAMPSVILLE...WALKERSVILLE AND HAMBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3984 9057 3971 9064 3958 9058 3953 9058
      3953 9023 3929 9039 3918 9052 3919 9057
      3917 9059 3910 9061 3898 9074 3928 9130
      3956 9100 3994 9083
TIME...MOT...LOC 1654Z 299DEG 23KT 3967 9045 3941 9069
          3921 9110
WIND...HAIL 60MPH <.75IN

$$

BROWNING
877 
WWUS53 KLSX 191725
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 PM CDT MON JUL 19 2010

ILC009-013-061-149-MOC113-163-191734-
/O.EXP.KLSX.SV.W.0182.000000T0000Z-100719T1730Z/
CALHOUN IL-GREENE IL-PIKE IL-BROWN IL-LINCOLN MO-PIKE MO-
1225 PM CDT MON JUL 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GREENE AND CALHOUN
COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTH CENTRAL BROWN AND PIKE
COUNTIES IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN LINCOLN COUNTY
IN EAST CENTRAL MISSOURI...AND EASTERN PIKE COUNTY IN NORTHEAST
MISSOURI WILL EXPIRE AT 1230 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

LAT...LON 3984 9057 3971 9064 3958 9058 3953 9058
      3953 9023 3929 9039 3918 9052 3919 9057
      3917 9059 3910 9061 3898 9074 3928 9130
      3956 9100 3994 9083
TIME...MOT...LOC 1724Z 299DEG 23KT 3958 9023 3932 9047
          3912 9088

$$

BROWNING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:22 AM CDT, 15 minutes earlier.

Area forecast discussion, Jul 19, 11:22 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1122 AM CDT MON JUL 19 2010

.UPDATE...
/1119 AM CDT MON JUL 19 2010/

HAVE UPDATED FORECAST TO ACCOUNT FOR MCS CURRENTLY STRETCHING FROM
JUST N OF COU TO NEAR HAE. SEE NO REASON THAT THIS COMPLEX WONT
CONTINUE TO ROLL SE FUELED BY THE EXTREMELY UNSTABLE AIRMASS OVER
W MO. MUCAPE CURRENTLY AT 4000 J/KJ...AND WILL PROBABLY GO UP AS
HEATING CONTINUES IN THE PRISTINE AMS.

TRUETT

&&

.DISCUSSION...
/324 AM CDT MON JUL 19 2010/

SOUTHWARD PROPAGATING MCS THAT DUMPED UP TO 9 INCHES OF RAIN AND LED
TO FLASH FLOODING ACROSS PARTS OF CRAWFORD...IRON...AND REYNOLDS
COUNTIES CONTINUES TO MOVE SOUTH INTO NORTHEAST ARKANSAS. LATEST IR
SATELLITE IMAGERY SHOWS BAND OF MID LEVEL CLOUDS DEVELOPING ALONG
AND NORTHEAST OF THE INSTABILITY GRADIENT FROM NORTHWEST MISSOURI TO
SOUTHEAST MISSOURI.

ANOTHER CHALLENGING FORECAST THIS MORNING AS THE FIGHT BETWEEN AN
ACTIVE STORM TRACK AND DANGEROUS HEAT AND HUMIDITY LOOKS TO RAGE
ACROSS OUR CWA THROUGH AT LEAST WEDNESDAY.

FOR TODAY...
HAVE PRETTY MUCH BLANKETED THE WESTERN HALF OF THE CWA WITH CHANCE
POPS THIS MORNING AS WEAK LOW LEVEL CONVERGENCE IS FORECAST TO
CONTINUE AND GIVEN THE LATEST IR SATELLITE TRENDS CAN'T RULE OUT
ISO/SCT TSRA DEVELOPING.

SIDED CLOSER TO THE COOLER NAM GUIDANCE FOR TEMPERATURES THIS
AFTERNOON AS MAV HAS BEEN TOO WARM. NEVERTHELESS...MIDDLE TO UPPER
70S DEWPOINTS WILL COMBINE WITH HIGHS IN THE LOW/MID 90S IN CENTRAL
MISSOURI TO WARRANT HEAT HEADLINES THIS AFTERNOON AND EVENING.  WAS
TEMPTED TO EXPAND THE HEAT ADVISORY FURTHER EAST...BUT CONVECTION
FROM LAST NIGHT HAS CAUSED DEWPOINT TEMPERATURES TO DROP INTO THE
MIDDLE 60S ACROSS MY EASTERN OZARK AND SOUTHEAST MISSOURI
COUNTIES. IN ADDITION...TOO MUCH UNCERTAINTY WITH CONVECTIVE
TRENDS TODAY...SO WILL LET THE DAYSHIFT EXPAND IF NECESSARY.

BOTH NCEP AND NSSL 4KM WRF SHOW QUITE A BIT OF CONVECTION DEVELOPING
THIS AFTERNOON ACROSS THE SOUTHERN CWA. SINCE THE 4KM IS THE ONLY
MODEL GUIDANCE THAT HAS PERFORMED WELL THE PAST 24 HOURS...I PUT
SOME STOCK INTO IT AND BUMPED UP POPS TO HIGH CHANCE/SCT WORDING
ACROSS THE SOUTHERN PORTION OF THE CWA.

MEANWHILE...CORFIDI VECTORS WOULD SUGGEST THAT THE DEVELOPING MCS IN
IOWA WILL DROP SOUTHEAST INTO OUR NORTHERN/MIDDLE CWA BY LATE
MORNING/EARLY AFTERNOON RESPECTFULLY. SPC HAS MUCH OF THIS AREA IN A
SLIGHT RISK JUST FOR THAT REASONING. HAVE INCREASED POPS TO LIKELY
ACROSS THIS AREA...BUT FURTHER REFINEMENT WILL BE NEEDED AS THIS
CONVECTIVE SYSTEM TAKES SHAPE THIS MORNING.

DIURNAL ACTIVITY WILL DIMINISH...BUT REINFORCED BOUNDARY/OUTFLOW MAY
BECOME THE FOCUS FOR MORE THUNDERSTORMS INTO THE OVERNIGHT AS LOW
LEVEL JET KICKS IN.

FRONT IS EXPECTED TO WAVER BACK AND FORTH ACROSS AT LEAST THE
NORTHERN HALF OF THE CWA THROUGH WEDNESDAY WITH CHANCES OF
THUNDERSTORMS CONTINUING ALONG AND NORTH OF THE BOUNDARY...AND HEAT
AND HUMIDITY BUILDING TO THE SOUTH. NOT CONFIDENT ENOUGH TO ISSUE
ANY HEAT HEADLINES AT THIS TIME GIVEN UNCERTAINTY ON LOCATION OF
AFOREMENTIONED BOUNDARY.

CVKING

&&

.AVIATION...
/636 AM CDT MON JUL 19 2010/

A LOOK OUT THE WINDOW REVEALED SEVERAL TOWERS GOING UP TO THE W
AND NW OF THE WFO. THIS SUGGESTS THAT THE TWO CELLS LOCATED SW OF
KSTL/KSUS ARE THE FIRST CELLS IN A DVLPG LINE THAT WILL GRADUALLY
BUILD NWD AND CONNECT WITH ONGOING CONVECTION ACROSS IA. HAVE
TIMED THESE CELLS INTO KSUS/KSTL WITHIN THE NEXT FEW HOURS. NEXT
CONCERN IS AFOREMENTIONED MCS OVER IA. PART OF THIS LINE SHOULD
CLIP KUIN EARLY IN THE TAF PD. THE MAIN PART OF THE LINE IS
EXPECTED TO ACCELERATE SEWD AND REACH KCOU/KSTL/KSUS BY AFTERNOON.

SPECIFICS FOR KSTL...DVLPG LINE OF TSRA LOCATED SW OF KSTL/KSUS
WILL REACH THE TERMINALS WITHIN THE NEXT FEW HOURS. MCS OVER IA IS
EXPECTED TO CONTINUE MOVING SEWD AND MAY REACH KSTL/KSUS BY AFTN.
IF THE MCS DOES NOT REACH KSTL/KSUS...SCT AFTN TSRA ARE EXPECTED
TO DVLP IN AN UNSTABLE ATMOSPHERE.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 19, 3:50 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CDT MON JUL 19 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
350 AM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED ACROSS CENTRAL
MISSOURI THIS AFTERNOON AND EVENING. ELSEWHERE...HEAT INDEX VALUES
WILL TOP OUT AROUND 100 DEGREES.

A THUNDERSTORM COMPLEX WILL MOVE FROM IOWA INTO NORTHEAST MISSOURI
AND WEST CENTRAL ILLNIOIS LATE THIS MORNING...POSSIBLY REACHING EAST
CENTRAL MISSOURI BY EARLY AFTERNOON. THIS LINE OF THUNDERSTORMS
COULD BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS THE REMAINDER OF THE FORECAST AREA. THESE THUNDERSTORMS
COULD BECOME STRONG AND CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS.

THE THREAT OF THUNDERSTORMS WILL CONTINUE TONIGHT.

THUNDERSTORMS CAN PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD
TO FLASH FLOODING OF LOW LYING AREAS.

MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER.
PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY.

HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST TUESDAY THROUGH
SATURDAY...WITH HEAT INDEX VALUES CLIMBING TO AROUND 100 DEGREES
DURING THE AFTERNOON AND EARLY EVENING HOURS.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS
FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO
THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jul 19, 11:09 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     NON-TSTM WND GST PARIS                   39.48N  92.00W
07/19/2010  E60 MPH          MONROE             MO   BROADCAST MEDIA

            PICNIC TABLE THROWN THROUGH THE AIR AND SHATTERED BY
            WIND

&&

CARNEY
Local storm report, Jul 19, 11:10 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     TSTM WND DMG     HANNIBAL                39.71N  91.38W
07/19/2010                   MARION             MO   TRAINED SPOTTER

            HIGH WINDS CRACKED OFF LARGE BRANCH OF DEAD TREE

&&

KARLIN
Local storm report, Jul 19, 11:13 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     TSTM WND GST     1 S NEW LONDON          39.57N  91.40W
07/19/2010  E60 MPH          RALLS              MO   TRAINED SPOTTER

&&

PHILLIPSON
Local storm report, Jul 19, 11:33 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1133 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     TSTM WND DMG     NEW LONDON              39.58N  91.40W
07/19/2010                   RALLS              MO   FIRE DEPT/RESCUE

            LOTS OF TREE LIMBS 6 TO 8 INCHES IN DIAMETER BLOWN
            DOWN...AND TREES BLOWN OVER ON TOP OF CARS NEAR THE
            COURTHOUSE

&&

PHILLIPSON
Local storm report, Jul 19, 11:35 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     TSTM WND GST     SAVERTON                39.64N  91.27W
07/19/2010  M71 MPH          RALLS              MO   TRAINED SPOTTER

            MEASURED FROM A TOW BOAT IN THE LOCK

&&

KARLIN
Local storm report, Jul 19, 11:36 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      3 E MONTICELLO          40.12N  91.66W
07/19/2010                   LEWIS              MO   LAW ENFORCEMENT

            ABOUT 3 INCHES OF WATER WAS OVER THE ROAD AT MISSOURI
            HIGHWAY 16. WATER HAS SINCE RECEDED.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 10:42 AM CDTSevere Thunderstorm WarningLSXAdams, Pike63 min
Jul 19, 11:06 AM CDTRiver Flood WarningLSXAdams38 days
Jul 19, 11:56 AM CDTAreal Flood AdvisoryLSXAdams, Brown4 hr
Jul 19, 12:13 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin, Montgomery47 min
Jul 19, 2:00 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair30 min
Jul 19, 5:42 PM CDTAreal Flood AdvisoryLSXAdams6 hr
Jul 18, 8:35 PM CDTSevere Thunderstorm WarningLSXCrawford40 min
Jul 18, 9:14 PM CDTFlash Flood WarningLSXCrawford, Washington6 hr
Jul 18, 11:43 PM CDTFlash Flood WarningLSXIron, Reynolds6 hr
Jul 19, 3:02 AM CDTFlash Flood WarningLSXCrawford7 hr
Jul 19, 5:13 AM CDTFlash Flood WarningLSXIron, Reynolds5 hr
Jul 19, 5:18 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington42 min
Jul 19, 6:59 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren76 min
Jul 19, 9:56 AM CDTAreal Flood WarningLSXCrawford12 hr
Jul 19, 9:59 AM CDTRiver Flood WarningLSXGasconade, Montgomery26 hr
Jul 19, 10:00 AM CDTFlash Flood WarningLSXLewis3 hr
Jul 19, 12:28 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Monroe4 hr
Jul 19, 5:32 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage30 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.